Skip to main content

Non Uniform Hyperbolicity in Global Dynamics

Searching for OpenAIRE data...

Publications

Local perturbations of conservative C 1 diffeomorphisms

Author(s): Jérôme Buzzi, Sylvain Crovisier, Todd Fisher
Published in: Nonlinearity, Issue 30/9, 2017, Page(s) 3613-3636, ISSN 0951-7715
DOI: 10.1088/1361-6544/aa803f

The entropy of $C^1$-diffeomorphisms without a dominated splitting

Author(s): Jérôme Buzzi, Sylvain Crovisier, Todd Fisher
Published in: Transactions of the American Mathematical Society, Issue 370/9, 2018, Page(s) 6685-6734, ISSN 0002-9947
DOI: 10.1090/tran/7380

NON-HYPERBOLIC ERGODIC MEASURES AND HORSESHOES IN PARTIALLY HYPERBOLIC HOMOCLINIC CLASSES

Author(s): Dawei Yang, Jinhua Zhang
Published in: Journal of the Institute of Mathematics of Jussieu, 2019, Page(s) 1-28, ISSN 1474-7480
DOI: 10.1017/s1474748018000579

On the stable ergodicity of diffeomorphisms with dominated splitting

Author(s): Davi Obata
Published in: Nonlinearity, Issue 32/2, 2019, Page(s) 445-463, ISSN 0951-7715
DOI: 10.1088/1361-6544/aaea93

Projective transformations of rotation sets

Author(s): François Béguin, Sylvain Crovisier, Frédéric Le Roux
Published in: Nonlinearity, Issue 32/4, 2019, Page(s) 1237-1241, ISSN 0951-7715
DOI: 10.1088/1361-6544/aafcde

Strongly dissipative surface diffeomorphisms

Author(s): Sylvain Crovisier, Enrique Pujals
Published in: Commentarii Mathematici Helvetici, Issue 93/2, 2018, Page(s) 377-400, ISSN 0010-2571
DOI: 10.4171/cmh/438